Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Unlinking and unknottedness of monotone Lagrangian submanifolds

Georgios Dimitroglou Rizell and Jonathan David Evans

Geometry & Topology 18 (2014) 997–1034
Bibliography
1 P Albers, On the extrinsic topology of Lagrangian submanifolds, Int. Math. Res. Not. (2005) 2341 MR2180810
2 P Albers, Erratum for “On the extrinsic topology of Lagrangian submanifolds”, Int. Math. Res. Not. (2010) 1363 MR2609024
3 V I Arnol’d, On a characteristic class entering into conditions of quantization, Funkcional. Anal. i Priložen. 1 (1967) 1 MR0211415
4 M Audin, F Lalonde, L Polterovich, Symplectic rigidity: Lagrangian submanifolds, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 271 MR1274934
5 P Biran, K Cieliebak, Lagrangian embeddings into subcritical Stein manifolds, Israel J. Math. 127 (2002) 221 MR1900700
6 P Biran, O Cornea, A Lagrangian quantum homology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 1 MR2555932
7 M S Borman, T J Li, W Wu, Spherical Lagrangians via ball packings and symplectic cutting, arXiv:1211.5952
8 V Borrelli, New examples of Lagrangian rigidity, Israel J. Math. 125 (2001) 221 MR1853812
9 R Bott, Lectures on Morse theory, old and new, Bull. Amer. Math. Soc. 7 (1982) 331 MR663786
10 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology: Interactions and perspectives" (editors Y Eliashberg, B Khesin, F Lalonde), Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
11 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
12 L Buhovsky, The Maslov class of Lagrangian tori and quantum products in Floer cohomology, J. Topol. Anal. 2 (2010) 57 MR2646989
13 Y Chekanov, F Schlenk, Notes on monotone Lagrangian twist tori, Electron. Res. Announc. Math. Sci. 17 (2010) 104 MR2735030
14 K Cieliebak, U A Frauenfelder, A Floer homology for exact contact embeddings, Pacific J. Math. 239 (2009) 251 MR2461235
15 K Cieliebak, K Mohnke, Compactness for punctured holomorphic curves, J. Symplectic Geom. 3 (2005) 589 MR2235856
16 M Damian, Floer homology on the universal cover, Audin's conjecture and other constraints on Lagrangian submanifolds, Comment. Math. Helv. 87 (2012) 433 MR2914855
17 D L Dragnev, Fredholm theory and transversality for noncompact pseudoholomorphic maps in symplectizations, Comm. Pure Appl. Math. 57 (2004) 726 MR2038115
18 Y Eliashberg, L Polterovich, Unknottedness of Lagrangian surfaces in symplectic $4$–manifolds, Internat. Math. Res. Notices (1993) 295 MR1248704
19 Y Eliashberg, L Polterovich, New applications of Luttinger's surgery, Comment. Math. Helv. 69 (1994) 512 MR1303225
20 Y Eliashberg, L Polterovich, Local Lagrangian $2$–knots are trivial, Ann. of Math. 144 (1996) 61 MR1405943
21 Y Eliashberg, L Polterovich, The problem of Lagrangian knots in four-manifolds, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 313 MR1470735
22 J D Evans, Lagrangian spheres in del Pezzo surfaces, J. Topol. 3 (2010) 181 MR2608481
23 J D Evans, J Kędra, Remarks on monotone Lagrangians in $\mathbb{C}^n$, arXiv:1110.0927
24 K Groh, M Schwarz, K Smoczyk, K Zehmisch, Mean curvature flow of monotone Lagrangian submanifolds, Math. Z. 257 (2007) 295 MR2324804
25 M L Gromov, A topological technique for the construction of solutions of differential equations and inequalities, from: "Actes du Congrès International des Mathématiciens, tome 2", Gauthier-Villars (1971) 221 MR0420697
26 A Haefliger, M W Hirsch, On the existence and classification of differentiable embeddings, Topology 2 (1963) 129 MR0149494
27 R Hind, Lagrangian spheres in $S^2\times S^2$, Geom. Funct. Anal. 14 (2004) 303 MR2060197
28 R Hind, Lagrangian unknottedness in Stein surfaces, Asian J. Math. 16 (2012) 1 MR2904911
29 R Hind, A Ivrii, Isotopies of high genus Lagrangian surfaces, arXiv:math/0602475
30 M A Kervaire, Some nonstable homotopy groups of Lie groups, Illinois J. Math. 4 (1960) 161 MR0113237
31 L Lazzarini, Existence of a somewhere injective pseudo-holomorphic disc, Geom. Funct. Anal. 10 (2000) 829 MR1791142
32 L Lazzarini, Relative frames on $J$–holomorphic curves, J. Fixed Point Theory Appl. 9 (2011) 213 MR2821362
33 J A Lees, On the classification of Lagrange immersions, Duke Math. J. 43 (1976) 217 MR0410764
34 T J Li, W Wu, Lagrangian spheres, symplectic surfaces and the symplectic mapping class group, Geom. Topol. 16 (2012) 1121 MR2946805
35 K M Luttinger, Lagrangian tori in $\mathbf{R}^4$, J. Differential Geom. 42 (1995) 220 MR1366546
36 L A Lyusternik, A I Fet, Variational problems on closed manifolds, Doklady Akad. Nauk SSSR 81 (1951) 17 MR0044760
37 Y G Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks I, Comm. Pure Appl. Math. 46 (1993) 949 MR1223659
38 L Polterovich, The surgery of Lagrange submanifolds, Geom. Funct. Anal. 1 (1991) 198 MR1097259
39 V V Prasolov, Elements of homology theory, Graduate Studies in Mathematics 81, Amer. Math. Soc. (2007) MR2313004
40 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
41 R Siefring, Relative asymptotic behavior of pseudoholomorphic half-cylinders, Comm. Pure Appl. Math. 61 (2008) 1631 MR2456182